# SDR DXTA200803190

- Difficulty date: July 20, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Gulstm 200
- Aircraft serial: 113
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unlocked
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, THE LT MAIN GEAR INDICATOR SHOWED RED CROSSHATCH GEAR UNSAFE WITH THE NOSE AND RT MAIN SHOWING UP AND LOCKED.  REPEAT WRITE UP FROM 6/24/08.  FOLLOWED QRH PP E6-3 "GEAR DOES NOT LOCK UP" CHECKLIST.  (A)
